Research Repository

Power inequalities for the numerical radius of a product of two operators in Hilbert spaces

Dragomir, Sever S (2009) Power inequalities for the numerical radius of a product of two operators in Hilbert spaces. Sarajevo Journal of Mathematics, 5 (2). pp. 269-278. ISSN 1840-0655

Full text for this resource is not available from the Research Repository.

Abstract

Some power inequalities for the numerical radius of a prod- uct of two operators in Hilbert spaces with applications for commutators and self-commutators are given.

Item Type: Article
Uncontrolled Keywords: ResPubID17512. power inequalities, numerical radius, operators, commutators, Hilbert space
Subjects: FOR Classification > 0101 Pure Mathematics
SEO Classification > 970101 Expanding Knowledge in the Mathematical Sciences
Faculty/School/Research Centre/Department > School of Engineering and Science
Depositing User: VUIR
Date Deposited: 17 Oct 2011 00:46
Last Modified: 17 Oct 2011 00:46
URI: http://vuir.vu.edu.au/id/eprint/4271
ePrint Statistics: View download statistics for this item

Repository staff only

View Item View Item

Search Google Scholar